Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Exact solutions of linear equations with rational coefficients by congruence techniques
HTML articles powered by AMS MathViewer

by I. Borosh and A. S. Fraenkel PDF
Math. Comp. 20 (1966), 107-112 Request permission
References
  • Bruria Kaufman and Cornelius Noack, Unitary symmetry of oscillators and the Talmi transformation, J. Mathematical Phys. 6 (1965), 142–152. MR 171548, DOI 10.1063/1.1704252
  • D. N. Lehmer, List of Prime Numbers From 1 to 10,006,721, Hafner, New York, 1956. H. A. Luther & L. F. Guseman, Jr., "A finite sequentially compact process for the adjoints of matrices over arbitrary integral domains," Comm. ACM, v. 5, 1962, pp. 447–448. MR 27 #2093.
  • Giulio Racah, Use of the Weizac in theoretical spectroscopy, Bull. Res. Council Israel Sect. F 8F (1959), 1–14 (1959). MR 128046
  • J. Barkley Rosser, A method of computing exact inverses of matrices with integer coefficients, J. Research Nat. Bur. Standards 49 (1952), 349–358. MR 0055796
  • M. Rotenberg et al., The $3$-j and $6$-j Symbols, The Technology Press, Massachusetts Institute of Technology, Cambridge, Mass., 1959.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.35
  • Retrieve articles in all journals with MSC: 65.35
Additional Information
  • © Copyright 1966 American Mathematical Society
  • Journal: Math. Comp. 20 (1966), 107-112
  • MSC: Primary 65.35
  • DOI: https://doi.org/10.1090/S0025-5718-1966-0187379-1
  • MathSciNet review: 0187379